| Model Number |
ONYXNG30022UX |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Leak/Splash (1354); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During a procedure an attempt was made to use one 3.0 x 22mm onyx frontier coronary drug eluting stent (des) when the balloon ruptured during stent deployment on the first inflation at nominal pressure.The stent stayed on the balloon for a moment and eventually lodged during attempted removal.The stent was successfully deployed in the distal right coronary artery.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was performed with no issues.A new 3.0 x 22mm onyx frontier des was attempted to be used with a new indeflator when the balloon also ruptured during attempted stent deployment during the first inflation at nominal pressure.This stent stayed mostly in place and was inflated well to appose the stent to the wall.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was performed with no issues.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Additional information: the second stent also dislodged.It was eventually apposed to the vessel wall in the rca.There were no difficulties noted when removing the protective sheath/stylette of the first device.The lesion being treated had 50-70% stenosis.The lesion was pre-dilated.A guide extension catheter or microcatheter were not used, a standard guide catheter was used.The first device did not pass through a previously deployed stent.Resistance was not noted while advancing the devices to the lesion and no extra force was applied during insertion/advancement of the devices.The inflation device remained on neutral pressure during delivery of the first device.The first stent did not interact with an accessory device.The devices were not moved or repositioned in the lesion prior to the burst.It was believed that there was a leak due to the balloons not holding pressure.There was no patient injury as a result of the event.Correction: d6a.Implanted date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.